当前位置: 首 页 - 师资队伍 - 副教授 - 正文

王蕊

发表于: 2017-11-30   点击: 


基本情况
姓名: 王蕊
性别:
职称: 副教授
所在系别: 计算数学系
最高学历: 研究生
最高学位: 博士
Email:







详细情况
所在学科专业: 计算数学
所研究方向: 机器学习、逼近论
讲授课程: 数学分析
教育经历:

2005.09-2008.05  中国科学院数学与系统科学研究院 博士

2003.09-2005.07  中国科学院数学与系统科学研究院 硕士

1999.09-2003.07  北京师范大学 数学系 学士

工作经历:

2015.09-至今 吉林大学数学学院 副教授

2011.07-2015.09 吉林大学数学学院 讲师

2008.05-2011.05 中国科学院研究生院信息科学与工程学院 博士后

学术论文:

[1]Rui Wang and Xu Yuesheng. Representer theorems in Banach spaces: minimum norm interpolation, regularized learning and semi-discrete inverse problems. Journal of Machine Learning Research, accepted, 2021.

[2] Rui Wang and Xu Yuesheng. Regularization in a functional

reproducing kernel Hilbert space. Journal of Complexity, https://doi.org/10.1016/j.jco.2021.101567, 2021.

[3] Rui Wang and Xu Yuesheng. Functional reproducing kernel

Hilbert spaces for non-point-evaluation functional data. Applied and Computational Harmonic Analysis, 46(3) : 569-623, 2019.

[4] Rui Wang and Haizhang Zhang. Optimal sampling points in

reproducing kernel Hilbert spaces. Journal of Complexity,

34: 129-151, 2016.

[5] Rui Wang and Xiangling Chen. A fast solver for boundary

integral equations of the modified Helmholtz equation. Journal of Scientific Computing, 65:553-575, 2015.

[6] Xu Liu, Rui Wang and Haiye Yu. Fast sparse nonlinear Fourier

expansions for high dimensional functions. Journal of Mathematics Analysis and Applications. 418: 828-841, 2014.

[7] Xiangling Chen, Rui Wang and Yuesheng Xu. Fast Fourier-Galerkin

methods for nonlinear boundary integral equations. Journal of Scientific Computing, 56: 494-514, 2013.

[8] Jianqiang Liu, Charles A. Micchelli, Rui Wang and Yuesheng Xu.

Finite rank kernels for multi-task learning. Advances in Computational Mathematics, 38: 427-439, 2013.

[9] Xiaona Cui, Xu Liu, Rui Wang and Dunyan Yan. A characterization

of multi-dimensional multi-knot piecewise linear spectral sequence and its applications. Acta Mathematica Sinica, English Series, 29: 1679-1690, 2013.

[10] Tao Qian, Rui Wang, Yuesheng Xu and Haizhang Zhang.

Orthonormal bases with nonlinear phases. Advances in Computational Mathematics, 33:75-95, 2010.

[11] Bo Wang, Rui Wang and Yuesheng Xu. Fast Fourier-Galerkin

methods for first-kind logarithmic-kernel integral equations on open arcs. SCIENCE CHINA Mathematic, 53:1-22, 2010.



上一篇: 张洁琳

下一篇: 宋海明